Some reverses of the Cauchy-Schwarz and triangle inequalities in 2-inner product spaces

Full text for this resource is not available from the Research Repository.

Omidvar, ME, Moradi, HR, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Cho, YJ (2017) Some reverses of the Cauchy-Schwarz and triangle inequalities in 2-inner product spaces. Kragujevac Journal of Mathematics, 41 (1). 81 - 92. ISSN 1450-9628

Item type Article
URI http://vuir.vu.edu.au/id/eprint/35432
Official URL https://imi.pmf.kg.ac.rs/kjm/pub/kjom411/kjm_41_1-...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords triangle inequality; integral inequality
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login